Header

UZH-Logo

Maintenance Infos

Asymptotic Stability of $\operatorname{Ass}(M/I^nM)$ - Zurich Open Repository and Archive


Brodmann, M (1979). Asymptotic Stability of $\operatorname{Ass}(M/I^nM)$. Proceedings of the American Mathematical Society, 74(1):16-18.

Citations

Altmetrics

Downloads

122 downloads since deposited on 30 Oct 2009
45 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:1979
Deposited On:30 Oct 2009 14:58
Last Modified:05 Apr 2016 13:30
Publisher:American Mathematical Society
ISSN:0002-9939
Additional Information:First published in Brodmann, M (1979). Asymptotic Stability of $\operatorname{Ass}(M/I^nM)$. Proceedings of the American Mathematical Society, 74(1):16-18, published by the American Mathematical Society.
Publisher DOI:https://doi.org/10.2307/2042097

Download

Preview Icon on Download
Preview
Content: Published Version
Filetype: PDF
Size: 1MB
View at publisher

Author Collaborations